# SDR CA070713002

- Difficulty date: July 12, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 2,036 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34021006
- Part serial: M3915
- Condition: Out Of Round
- Location: Tail Rotor
- Part time: 2,473 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO BALANCE SHORT SHAFT, RUNOUT CHECK OF FWD END OF SHAFT WAS .017 INCH. PREVIOUS T-CHECK REVEALED A RUNOUT OF .009 INCH WITH TROUBLES OF SAME NATURE AND SHORT SHAFT WAS INSPECTED AND FOUND TO BE BENT, AND REPLACED WITH BALANCE OBTAINED. (TC NR 20070713002)
